# SDR AALA202503313065

- Difficulty date: March 30, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 39,165 hours, 7,890 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 568127202007
- Part serial: 30176
- Condition: Low Pressure
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED LEFT FUEL TANK PUMP 1 LOW PRESSURE ECAM MESSAGE ON CLIMB OUT. FLIGHT CREW TURNED OFF PUMP AND CONTINUED TO SFO. MAINTENANCE REPLACED FUEL PUMP AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 28-21-51.
